# SDR V0XD20210221002

- Difficulty date: January 13, 2021
- Submitted: February 21, 2021
- Operation: Air carrier
- Aircraft: N242LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15076
- Aircraft time: 26,379 hours, 23,521 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fireshield
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE LOWER CORE COWL FIRE SHIELD NEAR OIL DRAIN DAMAGED. CORECTIVE ACTION: REPAIRED RH ENGINE LOWER CORE COWL IAW BOMBARDIER REO# 670-54-23-959 REV. E DATED 2017/06/23.
